If your acne does not improve within 4 weeks, or if it becomes worse, check with your health care professional. However, it may take longer than 4 weeks before you notice full improvement in your acne even if you use the medicine every day.
If this medicine causes too much redness, peeling, or dryness of your skin, check with your doctor. It may be necessary for you to reduce the number of times a day that you use the medicine or to stop using the medicine for a short time until your skin is less irritated.
If your doctor has ordered another medicine to be applied to the skin along with this medicine, it is best to apply them at different times. This may help keep your skin from becoming too irritated. Also, if the medicines are used at or near the same time, they may not work properly.
You may continue to use cosmetics (make-up) while you are using this medicine for acne. However, it is best to use only water-base cosmetics. Also, it is best not to use cosmetics too heavily or too often. They may make your acne worse. If you have any questions about this, check with your doctor.